# SDR CHQA200500006

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 10,573 hours, 8,199 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpiut
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 1000 FT CPT PTTRIM SW FAIL MESSAGE APPEARED ON EICAS. A MINUTE OR TWO LATER A PTTRIM BACKUP SW FAIL MESSAGE APPEARED ON EICAS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO FIELD IN PVD WITHOUT INCIDENT.  MAINTENANCE DRAINED H20 FROM ADC SYSTEMS.  ADC SYSTEMS OPS CHECK GOOD.  TROUBLESHOT PITCH TRIM SYSTEMS PER FIM.  NO DEFECTS WERE FOUND.  BOTH BACK UP AND MAIN PITCH TRIMS OPS CHECK GOOD.  AIRCRAFT WAS TEST FLOWN WITH NO DEFECTS NOTED.
